Katalog GES

Djelic, Marie-Laure; Quack, Sigrid: Globalization and Institutions: Redefining the Rules of the Economic Game / Tihanyi, Laszlo

1st Person: Tihanyi, Laszlo
Additional Persons: Djelic, Marie-Laure rezensierte person; Quack, Sigrid rezensierte person
Source: in Administrative Science Quarterly Vol. 49, No. 2 (2004), p. 307-310
More Articles
Type of Publication: Article
Language: English
Published: 2004
Online: Volltext
  Search for full text



Similar Items

Cannot find similar records

Library Services

Search Options

Quick links